# SDR 02081202

- Difficulty date: August 10, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N549NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- Engine: Rroyce RB211535E4
- Engine time: 47,262 hours, 13,287 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Climbing through FL19.0, Left Engine Overheat Message; Reduced Thrust light out. Troubleshoot per F.I.M. 26-11-00, found loose clamp on PRSOV, secured per M/M 20-11-00, All Operations checked per F.I.M. 26-11-00
